Rabeprazole

Rabeprazole is a drug used to reduce stomach acids and belongs to the group called proton pump inhibitors. This medicine is used to treat gastrointestinal conditions, such as gastroesophageal reflux disease (GERD), Zollinger-Ellison syndrome, and multiple adenomas.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My high acidity gets triggered by certain foods with severe cough and cold. Please help.

Query: Hello doctor, I have a cough and cold, and I am allergic to citric foods like mango, lemon, sirka, lady's finger, arbi, and green chili. High protein food like yellow part of egg, potato, etc., cause high acidity and my stomach gets jammed. I cannot drink cold water for burning sensation in the sto...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from cough and cold with allergies to citrus foods, high protein foods which can aggravate stomach acidity with burning sensation and rashes with itching of the whole body and not capab...  Read Full »

Are frequent bowel movements a symptom of a stomach bug?

Query: Hi doctor, For the past 10 days, I have been having frequent bowel movements. At first, it started with lots of pain, but the pain got subside after relieving my bowels. The stools were softer and of large quantity. No blood in stool, but a little bit of red color on my toilet paper. I have hemorrho...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Your history suggests two differential diagnosis: Irritable bowel syndrome. Colitis that is inflammatory bowel disease. Since your prior investigations were normal, irritable bowel syndrome is more likely. I need the following details in order to ...  Read Full »

Why do I have chronic throat itching?

Query: Hello doctor, I am a female of 32 years old. I have a chronic issue of throat irritation. A year ago, I had taken treatment from the ENT specialist. He told me that everything is fine, but some kind of air obstructs the throat. Unfortunately, I lost the prescription. I have been to doctors here, ...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. We are happy to help you. From the details you have provided regarding your symptoms and the previous consultations, I can conclude with reasonable surety that you are suffering from a condition called reflux laryngitis. This is a chronic condition characterized ...  Read Full »

Why do I have bloody diarrhea and vomiting?

Query: Hi doctor, From yesterday, I am suffering from loose motions and vomiting. I do not feel fever, but, whatever I eat, I feel it is in my throat. I feel vomiting sensation. I feel very weak, drowsy and not able to do my normal work. Also, felt left side shoulder and chest discomfort. My age is 31 and ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. You currently seem to be having acute gastroenteritis (AGE). Most of the times the diarrhea are viral in origin and it improves within three to five days without any antibiotic therapy. But, since you have got blood in stools, we would consider it...  Read Full »

How can gas formation in stomach be treated?

Query: Hello doctor, Yesterday in the evening I felt strong heaviness in my stomach and gas started forming. Stomach seems to be full without eating anything . Light pain also started. Today morning also no clear stool, no choice to take food, hence, only some fruits taken in breakfast. Presently also st...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand you had a terrible time due to this problem since yesterday. The gas production in bowel is a normal phenomenon and majorly produces on its own given the number of gas forming bacteria within human gut; however, there are certain foods and environme...  Read Full »

How is arthritis treated?

Query: Hi doctor, I am worried for my 63 years old elder sister who is almost bedridden now due to the following ailments. She has severe pain in the stomach (started two months ago), knee pain for four years and swollen legs for three years. Doctors are of the opinion that she is suffering from severe ar...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I think that she has rheumatoid arthritis (not just simple arthritis). It would be very helpful if you say which joints are involved. Is she stiff in the morning? How long it takes for the stiffness to go away? There are medications for this condition which are gentle ...  Read Full »

What are the causes of anal pain and bleeding?

Query: Hi doctor, I am having stomach pain in the lower abdomen for the past few days. I am also feeling bloated abdomen along with stomach pain. All day I have been trying to poo and I just did once. When I looked at the toilet paper there was a tiny bit of blood. Also, my anal region hurts. Now, it is it...  Read Full »


Dr. Zakaullah Khan

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It basically seems that you have trouble with digesting your food. I would suggest you do regular exercise and eat more fiber (green vegetable and salads). To help in constipation, you may take more fruits like banana. Do not worry about the little blood you have noticed ...  Read Full »

How is vocal cord swelling treated?

Query: Hello doctor, I am suffering from vocal folds swelling. I feel my voice is too low. Local ENT specialist advised me to take steam through mouth. Please help me out.  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. Vocal cord swelling may be due to various causes like respiratory tract infection, gastric reflux, voice abuse, etc. So, first thing you need to do is absolute voice rest for couple of days and maintaining proper voice hygiene. Except that to minimize reflux, avo...  Read Full »

Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

Can calcium deficiency cause knee pain?

Query: Hello doctor, I am 30 years old. I have been feeling pain in my left knee when I sit on the ground. When I get up it takes two minutes for the left knee to get normal and function without pain. I got a massage, but that did not work. Instead, my back started hurting slightly after that. Please advis...  Read Full »


Dr. Biswajit Das

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. No, this is not a calcium deficiency. Probably, it is prepatellar bursitis. The symptoms of calcium deficiency will not be confined to one knee and it is unusual in young persons. For further information consult an orthopaedician and traumatologist online --> https://w...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.